# SDR 7AHR201204062249

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Corroded
- Location: Zone 500
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 2 L/E SLAT LOWER RUB SEAL RETAINER OTBD OF SLAT ACTUATOR ATTACH POINT.  REMOVED CORRODED SEAL RETAINER, FABRICATED REPAIR PARTS AND INSTALLED SEAL RETAINER IAW SRM.
